proesterone regimen with great results but minor side effect..question too

by William
(Toronto Canada)

I have been on progesterone at 10 mg twice a day (total 20 mg day) for 3 months.
Along with this I take DHEA 25 mg a day and Pregnenolone 25 mg a day, DIM and indole 3 carbonol once a day, Boron 6 mg once a day and melatonin 5 mg once a day.

I find that along with exercise on this regimen my T is naturally balanced so I do not need T supplementation.

I have noticed after 3 months my BPH much improved and PSA levels coming down and much more energy.

However one side effect is that a week ago started noticing a slight irritation when urinating and the irritation is just about one inch inside but no further down. There is no discharge and no pain, just irritation that comes and goes.

Has anyone experienced this side effect or know what is causing it? Never had this before and I am now 73 years old, so it seems related to this regimen.

Comments for proesterone regimen with great results but minor side effect..question too

Click here to add your own comments

Feb 02, 2021
proesterone regimen with great results but minor side effect..question too
by: Justine

Hello William, thank you for sharing your regimen, it sounds like you are having great success with it!

From what you have described there is no obvious reason why you would be experiencing this slight irritation. Perhaps you may have a mild bladder or urinary tract infection. Perhaps the best thing to do at this point is monitor it and see if it goes away or gets worse.

Progestrone is a great anti-inflammatory so you could try rubbing the progesterone on the affected area and see if this helps.

Wishing you well!

Oct 21, 2021
U.TI. and progesterone
by: Anonymous

I am the same age as you and after progesterone supplementation of a few months I had the same issue.

I cleared it up using D-Mannose powder for about 4 weeks.

I don't know if there was a relationship, but I treated it as a minor U.T.I. and it went away with the D-Mannose.


Oct 22, 2021
UTI and Progesterone
by: Joy

Hi there

Apart from progesterone, D-mannose is sometimes effective. It's believed that the bacteria, if present, will adhere to the D-mannose and be excreted. A more likely explanation is that the lining of the urinary tract, including the bladder, has become damaged by inflammation. The lining is a thin layer of glycoproteins, these are a combination of a sugar molecule and a protein. The D-mannose can be used for glycoprotein biosynthesis, see here. This would strengthen the lining, preventing possible attack from bacteria or inflammation. The amino acid arginine can help too, see here. here.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone for men.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...